# SDR FDEA201208243184

- Difficulty date: August 24, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N368FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46606
- Aircraft time: 81,611 hours, 33,929 cycles
- Engine: Ge CF66D
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

"TANK 2 PUMP OFF" FOLLOWED BY " NR 2 CROSSFEED" ABOUT 1 HOUR INTO FLIGHT. NR 2 QTY INDICATED ALMOST 5000  POUNDS LESS THAN 1 AND 3.  FOLLOWED QRH AND IN  MANUAL ALL QUANTITIES DROPPED AT A CONSISTENT RATE.  NR 2 QUANTITY VARIED FROM 1,800 TO 10,000.  GROUND CREW CONFIRMED LEAK AFTER INSPECTION.   FOUND TWO LEAKING FASTNERS AT LOWER SURFACE OF RT WING.   CLEANED AND SEALED AREA IN RT TIP FUEL TANK FWD OF AFT SPAR, BOTH SIDES OF RIB IAW AMM 28-11-01-2 LEAK CHECKED GOOD.
